Journal article icon

Journal article

CRITICAL-DYNAMICS AT THE PERCOLATION-THRESHOLD

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/19/2/008

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
19
Issue:
2
Pages:
L63-L67
Publication date:
1986-02-01
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Source identifiers:
30525
Pubs id:
pubs:30525
UUID:
uuid:13aca0a9-cc51-413d-ac0a-fba84398efc3
Local pid:
pubs:30525
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP